Allergy to Taxol

I had a rash after 2nd chemo (Carboplation and Paliataxol or Taxol as some call it). The ONC said it was the Taxol I was sensitive too and said she would not give me any more Taxol as further reactions can be more serious). To cut a long story short she has gone on leave and the ONC I saw Today is unsure which chemo she was referring to.

Has anyone else developed an allergy to Taxol and been offered any other chemo or had any other chemo and what was it called?

11 Replies

  • Hi

    I never had any sort of reaction to my chemo so I can`t really help you, wishing you well x

  • I had a really awful reaction on my second Carboplatin/taxol, it was the taxol, it made me go into anaphylacitic shock and I wasn't allowed to have it again, continued on carboplatin on it's own and I'm still in remission a year later, so try not to worry

    Love Kaz xx

  • I had a rash the next day after chemo with taxol. The next week it was given the oncologist doubled the infusion time and I have had no more problems . I have had weekly for 9 weeks.

  • Bobalu - I am having 3 weekly chemo are you on the trial for weekly chemo and is it the first time you are having treatment? thank you xx

  • No I am not on the trials. Only diagnosed in April so this is my first treatment. My first 3 chemos were every 3 weeks but after surgery which left me still with tumors (considerable number) to quote dr they then changed it to carbon every 3 weeks and taxol weekly for 9 weeks. Also started Avastin last week. I wonder if this is an indication that weekly is more affective . What about you.?

  • Having 3 weekly chemo now just Carbo, I think 3 weekly is still the national standard treatment but weekly is now being given as part of a huge trial that has already gained good results.

  • Dear Kazrazmataz, I too am allergic to Taxol. The OC's here in my state decided not to use it! My 2nd bout of chemo contained only Carboplatin. However, my cancer is back after only 2 months of completing just the Carboplatin. I don't know what to say! Best of luck and love to you sister! I am praying for all of us!


  • I'm learning that OC keeps coming back for most of us but remember they do have many different drugs so there are other treatments so stay strong/get some professional advice and do not give up they can keep it at bayxx

  • Thanks and luv ya! Michelle

  • I had taxol and carboplatin in 2000 for six months and have suffered from loss of feeling in toes and fingers since.In 2004 they tried to give it to me again and I suffered an anaphylactic shock within 5 minutes so it had to be stopped. Three weeks later they gave me cisplatin which gave me ringing in my ears so that had to be stopped.Since then I have just had surgery five times and one course of radiotherapy each time it has recurred.There are lots of new treatments now and I hope they find one that suits you .Good luck.

  • many thanks x

You may also like...